# SDR REXA2018073100648

- Difficulty date: July 29, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N8837B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7837
- Aircraft time: 28,188 hours, 25,751 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR EMERGENCY LIGHT STRIPS OUT. REMOVED AND REPLACED SECOND TO AFT ARROW SEGMENT IAW AMM 33-51-01 OPS CHECKS GOOD AT THIS TIME.
